# SDR CA151029006

- Difficulty date: October 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, THE CREW FELT A BUMP FROM RIGHT SIDE OF THE AIRCRAFT. THE MASTER WARNING SYSTEM ANNOUNCED HIGH PRESSURE COMPRESSOR SPEED (NH) DROP WITH ENGINE ELECTRONIC CONTROL AND ENGINE PROPELLER CONTROL FAULTS. TAKE-OFF WAS ABORTED, POWER LEVER MOVED TO IDLE AND THE ENGINE AT THAT POINT SHUT ITSELF DOWN. POST EVENT ENGINE DATA DOWNLOAD SHOWED THAT AFTER 1 MINUTE AT TAKE-OFF POWER, NH DROPPED FROM 95% TO 0%  AND TORQUE DROPPED FROM 100% TO 0% WITHIN 2 SECONDS WHILE ENGINE TEMPERATURE INCREASED FROM 680Ï¿½ C TO 1063Ï¿½ C. TROUBLESHOOTING FOUND A NOTICEABLE NOISE WHILE ROTATING THE PROPELLER. THE HIGH PRESSURE ROTOR WAS DIFFICULT TO ROTATE AND AN ABNORMAL MECHANICAL NOISE COULD BE HEARD. ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIRS.
